I had the Essure procedure done about five years ago. One of the coils was inserted a little too far so the doctor couldn’t guarantee that it would work. I went back 3 months later and again 6 months later and found that both tubes were occluded like they were supposed to be so everything seemed fine. But, then my life started going downhill. The side effects started…migraines, hot flashes, hair loss, weight gain, fatigue, and last but certainly not least, no sex drive. I went on-line and started reading up on Essure and read other women’s stories and found that I wasn’t alone and these are probably all side effects of the procedure. Who would have thought such a simple procedure would change my life! I’ve asked my Gynecologist over and over again about the hot flashes and the lack of a sex drive and she said that I was too young to be going through menopause (I’m only 45) so she attributed them to life and day-to-day stress! I went to a Neurologist about the severe headaches and he’s the one who found that I have a vitamin D deficiency. I still haven’t received an explation regarding any of the other symptoms like the hair loss, weight gain, and fatigue. It’s very frustrating because I have a great marriage and my husband stills wants to be intimate with me after being together for 15 years, but I am always tired, I don’t feel attractive any more because of the weight gain and I have no sex drive whatsoever! It really sucks that I have to force myself to stay awake to make love to my wonderful husband!!! I’m way too young to be going to bed at 8:00 every night and I will be bald by the time I’m 50 if the hair loss doesn’t stop!